RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 2, Pages 153–155 (Mi mz2252)  

Brief Communications

Asymptotics of a solution of an $N$-partial Liouville equation for large $N$ and refutation of the chaos hypothesis for density functions

V. P. Maslov, O. Yu. Shvedov

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (415 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:2, 872–874

Bibliographic databases:

Received: 15.04.1994

Citation: V. P. Maslov, O. Yu. Shvedov, “Asymptotics of a solution of an $N$-partial Liouville equation for large $N$ and refutation of the chaos hypothesis for density functions”, Mat. Zametki, 56:2 (1994), 153–155; Math. Notes, 56:2 (1994), 872–874

Citation in format AMSBIB
\Bibitem{MasShv94}
\by V.~P.~Maslov, O.~Yu.~Shvedov
\paper Asymptotics of a solution of an $N$-partial Liouville equation for large $N$ and refutation of the chaos hypothesis for density functions
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 2
\pages 153--155
\mathnet{http://mi.mathnet.ru/mz2252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308933}
\zmath{https://zbmath.org/?q=an:0860.35106}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 2
\pages 872--874
\crossref{https://doi.org/10.1007/BF02110751}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RH68200037}


Linking options:
  • http://mi.mathnet.ru/eng/mz2252
  • http://mi.mathnet.ru/eng/mz/v56/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:228
    Full text:56
    References:29
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019